Hail, Limestone
- When
- November 17, 7:14 AM CST
- Where
- Limestone County, Coolidge
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.750, -96.667
1 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Nov 17, 6:00 AM CST, 1 hour 14 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 600 AM CST MON NOV 17 2003 .AVIATION 600 AM CST... SHRA/TSRA WILL BE INCREASING THROUGHOUT DAY. WINDS SHOULD KEEP VSB VFR...WITH ONLY SOME REDUCTION IN PRECIP. CIGS SLOWLY IMPROVING LATE IN THE DAY. WINDS SHIFTING SW/W TONIGHT WITH APPROACHING BOUNDARY. 25 .PREV DISCUSSION 403 AM CST... TROPICAL PLUME OF MOISTURE SPREADING NORTHEAST ACROSS TEXAS THIS MORNING WILL EVENTUALLY BRING RAIN TO THE REGION...ESPECIALLY THE EASTERN HALF OF NORTH TEXAS THIS AFTERNOON AND TONIGHT. THE THREAT OF SEVERE WEATHER HAS DECREASED FROM EARLIER THOUGHTS THE PAST DAY OR TWO...AND WE FEEL THAT HEAVY RAIN WILL BE OUR BIGGEST PROBLEM DURING THE NEXT 24 HOURS. IN THE CWA...WE HAVE NOT HAD SIGNIFICANT RAINS THE PAST WEEK...WITH THE EXCEPTION OF LEON AND ROBERTSON COUNTIES SUNDAY. OTHERWISE...THERE SHOULD NOT BE A PROBLEM WITH SEVERAL INCHES OF RAIN OVER A FEW HOURS AS THE GROUND SHOULD HANDLE IT AS WELL AS VEGETATION SHOULD STILL ABLE TO HELP. FOR NOW...WE WILL JUST MENTION HEAVY RAINS POSSIBLE ALONG AND EAST OF THE I35 CORRIDOR THIS AFTERNOON AND EVENING IN THE ZONES AND HAZARDOUS...AND NOT ISSUE A WATCH. THIS WILL BE MONITORED FOR UPDATES AS NEEDED. PRECIP SHOULD END WEST TO EAST THIS EVENING AS UPPER LOW MOVES RAPIDLY EASTWARD...GIVING US GOOD WEATHER THROUGH FRIDAY. THERE HAS BEEN SOME VARIABILITY IN THE HANDLING OF THE SYSTEM THIS WEEKEND...SO WE HAVE ONLY REMOVED PRECIP FROM FRIDAY AND LEFT THE REMAINDER AS IS FOR NOW. 42 && .PRELIMINARY POINT TEMPS/POPS... DFW 73 52 68 41 / 90 40 0 0 ACT 74 54 69 42 / 90 40 0 0 PRX 71 54 64 42 / 90 80 0 0 DTO 74 52 64 41 / 90 40 0 0 TKI 72 52 66 41 / 90 40 0 0 DAL 72 53 68 41 / 90 40 0 0 TRL 72 56 69 42 / 90 80 0 0 CRS 73 57 69 42 / 90 80 0 0 TPL 74 56 71 43 / 90 80 0 0 && .FWD... TX...NONE. &&
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-181200- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 400 AM CST MON NOV 17 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... LOCALLY HEAVY RAIN WILL ACCOMPANY WIDESPREAD SHOWERS AND THUNDERSTORMS TODAY...MAINLY THIS AFTERNOON AND EVENING. SCATTERED RAINFALL TOTALS OF 1 TO 3 INCHES CAN BE EXPECTED TODAY...PRIMARILY ALONG AND EAST OF I-35. NUISANCE FLOODING OF LOW-LYING AND OTHER FLOOD-PRONE AREAS IS POSSIBLE. ISOLATED STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND AND LARGE HAIL ACROSS ALL OF NORTH TEXAS TODAY. THE THUNDERSTORMS WILL TAPER OFF BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN... SLIGHT CHANCES OF THUNDERSTORMS WILL RETURN THIS COMING WEEKEND. SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. 25
The Dallas/Ft Worth radar (KFWS), 109 km away, was scanning. The volume nearest the first event began at 13:15 UTC.
1 hail, 1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, November 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5336746, 5336747.